CaltechAUTHORS
  A Caltech Library Service

A short proof of the ionization conjecture in Müller theory

Frank, Rupert L. and Nam, Phan Thành and Van Den Bosch, Hanne (2018) A short proof of the ionization conjecture in Müller theory. In: Mathematical Problems in Quantum Physics. Contemporary Mathematics . No.717. American Mathematical Society , Providence, RI, pp. 1-12. ISBN 978-1-4704-3681-0. http://resolver.caltech.edu/CaltechAUTHORS:20190513-100341402

[img] PDF - Submitted Version
See Usage Policy.

194Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20190513-100341402

Abstract

We prove that in Müller theory, a nucleus of charge Z can bind at most Z+C electrons for a constant C independent of Z.


Item Type:Book Section
Related URLs:
URLURL TypeDescription
https://doi.org/10.1090/conm/717/14437DOIArticle
https://arxiv.org/abs/1807.11690arXivDiscussion Paper
ORCID:
AuthorORCID
Frank, Rupert L.0000-0001-7973-4688
Additional Information:© 2019 American Mathematical Society. The first author was supported in part by U.S. NSF Grant DMS-1363432. The third author was supported in part by Conicyt (Chile) through CONICYT–PCHA/Doctorado Nacional/2014 Project # 116–0856 and Iniciativa Científica Milenio (Chile) through Millenium Nucleus RC–120002 “Física Matemática”.
Funders:
Funding AgencyGrant Number
NSFDMS-1363432
Comisión Nacional de Investigación Científica y Tecnológica (CONICYT)116–0856
Iniciativa Científica MilenioRC-120002
Subject Keywords:Maximal ionization, Müller density-matrix-functional theory
Classification Code:1991 Mathematics Subject Classification: 81V45
Record Number:CaltechAUTHORS:20190513-100341402
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20190513-100341402
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:95424
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:13 May 2019 17:14
Last Modified:13 May 2019 17:14

Repository Staff Only: item control page